# SDR SWAA2023081478576

- Difficulty date: July 14, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 294.5 TO BS 312 LBL 13 AT FWD GALLEY AREA 2023-444046<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 294.5 TO BS 312 LBL 13 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 ;SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 141A5600 SHEET 1 REV N.SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 294.5 TO BS 312 LBL 13 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 ;SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 141A5600 SHEET 1 REV N.SEE INDIVIDUAL SIGN OFF BELOW. RII
